# SDR UIEA2021050101048

- Difficulty date: May 1, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 94,728 hours, 18,664 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Indicator
- Part number: 7586631
- Part serial: NSN
- Condition: Leaking
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON DIFFERENTIAL PRESSURE INDICATOR LEAKING( REMOVED AND REPLACED #1 PYLON DIFF PRESS IND PER AMM -29-11-17. NO LEAKS NOTED. )
